# SDR ZESA2008012

- Difficulty date: July 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600561
- Aircraft time: 2,379 hours, 1,743 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Windscreen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW IDENTIFIED THE WINDSCREEN OVERHEAT ANNUNCIATOR CAME ON AT TAKEOFF POWER WITH VALVES CLOSED AND SWITCH OFF.  THE CREW ABORTED TAKEOFF AND MAINT WAS CALLED IN.  TROUBLESHOT ACFT WINDSHIELD HEAT SYS IAW MM, NO DEFECTS NOTED.  ENGINE RUN AT FULL POWER, NO BLEED AIR DETECTED ACROSS WINDSCREEN.  ALL CHECKS WERE NORMAL, COULD NOT DUPLICATE.
